The Role of Nutrition Support in Patients with Cancer
November 2017 - Vol. 14 No. 11 - Page #6

It is not uncommon for patients with cancer to experience loss of appetite throughout the care continuum, leading to weight loss and malnutrition. With prolonged malnutrition, the risk of cancer-induced cachexia is increased. Several factors can lead to malnutrition, including disease, chemotherapy treatment, and psychosocial issues. Throughout treatment, patients are likely to experience any of the following side effects: loss of appetite, constipation and/or diarrhea, dry mouth, lactose intolerance, nausea/vomiting, sore throat, taste changes, and/or cancer-related weight gain. All of these factors can contribute to weight loss and malnutrition.

To read the full article, please log in or register.

Current Issue

Enter our Sweepstakes now for your chance to win the following prizes:

    Just answer the following quick question for your chance to win:

    To continue, you must either login or register: